RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Подписка
Правила для авторов
Лицензионный договор
Загрузить рукопись

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Матем. заметки:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Матем. заметки, 2016, том 100, выпуск 2, статья опубликована в англоязычной версии журнала (Mi mz11334)  

Эта публикация цитируется в 4 научных статьях (всего в 4 статьях)

Статьи, опубликованные в английской версии журнала

Bose–Einstein Distribution as a Problem of Analytic Number Theory: The Case of Less than Two Degrees of Freedom

V. P. Maslovab, V. E. Nazaikinskiibc

a National Research University Higher School of Economics, Moscow, Russia
b Ishlinsky Institute for Problems in Mechanics, Russian Academy of Sciences, Moscow, Russia
c Moscow Institute of Physics and Technology (State University), Dolgoprudny, Moscow Oblast, Russia

Аннотация: The problem of finding the number and the most likely shape of solutions of the system $\sum_{j=1}^\infty\lambda_{j}n_{j}\le M$, $\sum_{j=1}^\infty n_j=N$, where $\lambda_j,M,N>0$ and $N$ is an integer, as $M,N\to\infty$, can naturally be interpreted as a problem of analytic number theory. We solve this problem for the case in which the counting function of $\lambda_j$ is of the order of $\lambda^{d/2}$, where $d$, the number of degrees of freedom, is less than two.

Ключевые слова: Bose–Einstein distribution, inverse problem on abstract primes, arithmetic semigroup, zeta function, integral logarithm.


Англоязычная версия:
Mathematical Notes, 2016, 100:2, 245–255

Реферативные базы данных:

Тип публикации: Статья
Поступило: 26.03.2016

Образец цитирования: V. P. Maslov, V. E. Nazaikinskii, “Bose–Einstein Distribution as a Problem of Analytic Number Theory: The Case of Less than Two Degrees of Freedom”, Math. Notes, 100:2 (2016), 245–255

Цитирование в формате AMSBIB
\Bibitem{MasNaz16}
\by V.~P.~Maslov, V.~E.~Nazaikinskii
\paper Bose--Einstein Distribution as a Problem of Analytic Number Theory: The Case of Less than Two Degrees of Freedom
\jour Math. Notes
\yr 2016
\vol 100
\issue 2
\pages 245--255
\mathnet{http://mi.mathnet.ru/mz11334}
\crossref{https://doi.org/10.1134/S0001434616070191}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3545147}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000382193300019}
\elib{http://elibrary.ru/item.asp?id=27141411}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84983732405}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/mz11334

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. В. П. Маслов, С. Ю. Доброхотов, В. Е. Назайкинский, “Объем и энтропия в абстрактной аналитической теории чисел и термодинамика”, Матем. заметки, 100:6 (2016), 855–867  mathnet  crossref  mathscinet  elib; V. P. Maslov, S. Yu. Dobrokhotov, V. E. Nazaikinskii, “Volume and Entropy in Abstract Analytic Number Theory and Thermodynamics”, Math. Notes, 100:6 (2016), 828–834  crossref  isi
    2. V. P. Maslov, “Large negative numbers in number theory, thermodynamics, information theory, and human thermodynamics”, Russ. J. Math. Phys., 23:4 (2016), 510–528  crossref  mathscinet  zmath  isi  scopus
    3. V. P. Maslov, “Topological phase transitions in the theory of partitions of integers”, Russ. J. Math. Phys., 24:2 (2017), 249–260  crossref  mathscinet  zmath  isi  scopus
    4. P. De Gregorio, L. Rondoni, “Microcanonical entropy, partitions of a natural number into squares and the Bose-Einstein gas in a box”, Entropy, 20:9 (2018), 645  crossref  isi
  • Математические заметки Mathematical Notes
    Просмотров:
    Эта страница:155
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020